# SDR C2XA04IA080

- Difficulty date: June 18, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 14525311403
- Condition: Dry
- Location: Main Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLIGHT 2311, THE CREW REPORTED THAT THE MAIN CABIN DOOR JAMS WHEN OPENING, AND IS VERY DIFFICULT TO OPEN.  MAINTENANCE LUBED THE PASSENGER DOOR, OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
